# SDR DXTA200803194

- Difficulty date: July 20, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N880QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258570
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Failed
- Location: Nr 1 Mdf
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, P
- Precautionary procedure: O

## Discrepancy

NR 1 MDF WENT COMPLETELY BLANK IN FLIGHT, NOTICED A SLIGHT ODOR SO PULLED MFD BREAKER AS A PRECAUTION.  (A)
